Show simple item record

dc.contributor.authorKorkmaz, Mustafa Çağatay
dc.date.accessioned2021-02-26T08:43:15Z
dc.date.available2021-02-26T08:43:15Z
dc.date.issued2019en_US
dc.identifier.citationKorkmaz, M. Ç. (2019). A new family of the continuous distributions: The extended Weibull-G family. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, 68(1), 248-270.en_US
dc.identifier.urihttps://hdl.handle.net/11494/2649
dc.description.abstractIn this study, we present a new family of continuous distributions via an extended form of the Weibull distribution. Some special members of the newly de.ned family are discussed and the new univariate continuous distributions are introduced. The mathematical properties are obtained for any members of the family such as expansions of the density, hazard rate function, quantile function, moments and order statistics. We obtain the distribution parameters by maximum likelihood method. The simulation study to evaluate the performance of the estimated parameters based on the selected member of the this new family is also given. The lifetime data example is discussed to illustrate the applicability of the distribution.en_US
dc.language.isoengen_US
dc.publisherAnkara Universtyen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectWeibull distributionen_US
dc.subjectExtended Weibull distributionen_US
dc.subjectGeneralized familyen_US
dc.subjectWeibull-G familyen_US
dc.subjectExtended Weibull-G familyen_US
dc.subjectBi-modalityen_US
dc.titleA new family of the continuous distributions: The extended weibull-g familyen_US
dc.typearticleen_US
dc.relation.journalCommunications Faculty of Sciences University of Ankara Series A1 Mathematics and Statisticsen_US
dc.departmentAÇÜ, Eğitim Fakültesien_US
dc.authorid0000-0003-3302-0705en_US
dc.identifier.volume68en_US
dc.identifier.issue1en_US
dc.identifier.startpage248en_US
dc.identifier.endpage270en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.31801/cfsuasmas.451602en_US
dc.contributor.institutionauthorKorkmaz, Mustafa Çağatayen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record